# SDR QXEA200701073

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 20,099 hours, 29,252 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5035
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 8,376 hours, 12,417 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RDM FLIGHT NR 2112 - AUTO FEATHER FAILED TO ARM ON TAKEOFF ROLL.  REPLACED NR 1 TSCU AS PRECAUTIONARY MEASURES.  GROUND RUN COMPLIED WITH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
